Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Scan post taking cytotec showed retained product, tool ampicllox, flagy, persisting lower abdominal pains. Unsuccessful abortion?

Hi am jannet i took two tablets of cytotec one orally and one by insertion after hours i started bleeding with clotted blood with cramps too i went for scan and result says no pregnancy but retained product of conception so i took ampicllox and flagy and am still having pains at my lower abdomen does it mean the abortion was successful or not?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
It doesn't mean anything. If retained products are minimal, no need of intervention, these will come out on their own. If products are plentiful, you might need to evacuate uterus. Your doctor is best judge to decide. Little lower abdominal pain might be because of uterine cramps (uterus trying to expel products out).
Wish you good health.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor